By Topic

Displacement structure approach to singular root distribution problems: the imaginary axis case

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Pal, D. ; Inf. Syst. Res. Lab., AT&T Bell Labs., Holmdel, NJ, USA ; Kailath, T.

A general theory of tabular form root distribution procedures based on LDL* factorization of Bezoutians has been presented in this paper. In particular, we have concentrated on the singular cases arising in the Routh test. A one-to-one correspondence has been established between the rank profile of the underlying Bezoutians and the occurrence of the singular cases. Combining this interpretation with the newly developed factorization procedures of Pal and Kailath (1989), it has been possible to extend the new unified approach of Lev-Ari, Bistritz, and Kailath (1991) to the singular cases. By doing so not only did we obtain all the known procedures but we also obtained new results

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:41 ,  Issue: 2 )